# SDR DALA2019121877410

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 58,393 hours, 7,677 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3315 -DIV- TO KEF FOR THE AFT GALLEY HEATED FLOOR PANEL SPARKING CAUSING SMOKE. CORRECTIVE ACTION: THE FLOOR PANEL HEATING WAS DEFERRED PER MEL 25-27-01-ATL REPLACED FLOOR PANEL 113DS. LP 6387366
